# SDR GLBA2012080300026

- Difficulty date: August 3, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,900 hours, 47,033 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP FOUND A CRACK ON THE LT WING INBD AUX RIB FLANGE & ANGLE AT JUNCTION WITH LT WING FWD WING SPAR AT FS 288, 1.3" IN LENGTH.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-57-008.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
